# SDR AALA20091209SFO04

- Difficulty date: December 8, 2009
- Submitted: January 13, 2010
- Operation: Air carrier
- Aircraft: N623AA
- Make and model: Boeing 757223
- Aircraft serial: 24581
- Aircraft time: 60,961 hours, 21,578 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT AT SEAT ROW 29 INOPERATIVE.  REPLACED LIGHT ASSEMBLY.
